# SDR ASAA0180192

- Difficulty date: June 7, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3220
- Condition: Inoperative
- Location: Cabin
- Part time: 16,353 hours, 8,568 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE LEFT FORWARD ENTRY PORTABLE EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE PORTABLE EMERGENCY LIGHT ASSEMBLY WITH A SERVICEABLE UNIT.  (M)
